Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 77, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 31, 2023, 1:40 PM MDT for 4 counties in Colorado. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2023, 1:40 PM MDT (19:40 UTC)
- Expired
- May 31, 2023, 2:30 PM MDT
- In force
- 50 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bent County, CO, Crowley County, CO, Kiowa County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 75 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.7 hours before the alert went out and 311 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2480 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
321
WUUS55 KPUB 311940
SVRPUB
COC011-025-061-089-312030-
/O.NEW.KPUB.SV.W.0077.230531T1940Z-230531T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
140 PM MDT Wed May 31 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Otero County in southeastern Colorado...
Southwestern Kiowa County in southeastern Colorado...
East central Crowley County in southeastern Colorado...
Northwestern Bent County in southeastern Colorado...
* Until 230 PM MDT.
* At 140 PM MDT, a severe thunderstorm was located over Cheraw, or 10
miles north of North La Junta, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cheraw, Blue Lake and Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3801 10343 3811 10362 3839 10345 3825 10316
TIME...MOT...LOC 1940Z 212DEG 17KT 3813 10348
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam3 follow-up statements
937
WWUS55 KPUB 311953
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
153 PM MDT Wed May 31 2023
COC011-025-061-089-312030-
/O.CON.KPUB.SV.W.0077.000000T0000Z-230531T2030Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
153 PM MDT Wed May 31 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR NORTHEASTERN OTERO...SOUTHWESTERN KIOWA...EAST CENTRAL CROWLEY
AND NORTHWESTERN BENT COUNTIES...
At 153 PM MDT, a severe thunderstorm was located near Cheraw, or 15
miles north of North La Junta, moving northeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Cheraw, Blue Lake and Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3806 10342 3812 10358 3839 10345 3825 10316
TIME...MOT...LOC 1953Z 212DEG 17KT 3818 10344
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam498
WWUS55 KPUB 312006
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
206 PM MDT Wed May 31 2023
COC011-025-061-089-312030-
/O.CON.KPUB.SV.W.0077.000000T0000Z-230531T2030Z/
Otero CO-Kiowa CO-Crowley CO-Bent CO-
206 PM MDT Wed May 31 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR NORTHEASTERN OTERO...SOUTHWESTERN KIOWA...EASTERN CROWLEY AND
NORTHWESTERN BENT COUNTIES...
At 206 PM MDT, a severe thunderstorm was located near Blue Lake, or
19 miles northeast of North La Junta, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Blue Lake and Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3812 10334 3818 10353 3839 10345 3825 10316
TIME...MOT...LOC 2006Z 216DEG 17KT 3822 10336
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kam785
WWUS55 KPUB 312015
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
215 PM MDT Wed May 31 2023
COC025-089-312024-
/O.CAN.KPUB.SV.W.0077.000000T0000Z-230531T2030Z/
Otero CO-Crowley CO-
215 PM MDT Wed May 31 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTERO AND EASTERN
CROWLEY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3814 10331 3822 10339 3834 10334 3825 10316
TIME...MOT...LOC 2014Z 220DEG 18KT 3823 10325
$$
COC011-061-312030-
/O.CON.KPUB.SV.W.0077.000000T0000Z-230531T2030Z/
Kiowa CO-Bent CO-
215 PM MDT Wed May 31 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR SOUTHWESTERN KIOWA AND NORTHWESTERN BENT COUNTIES...
At 214 PM MDT, a severe thunderstorm was located over Blue Lake, or
23 miles northeast of North La Junta, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Blue Lake and Arlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3814 10331 3822 10339 3834 10334 3825 10316
TIME...MOT...LOC 2014Z 220DEG 18KT 3823 10325
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 11:12 AM MDT, 2 hours 28 minutes earlier.
Area forecast discussion, May 31, 11:12 AM MDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1112 AM MDT Wed May 31 2023 .SHORT TERM...(Today and tonight) Issued at 355 AM MDT Wed May 31 2023 Key Messages: 1) Strong to severe storms are likely across our plains this afternoon and this evening, with all modes of severe possible, especially for the far southeastern plains. 2) For the high country, scattered to numerous showers and thunderstorms are expected today, with heavy rain and gusty winds as primary risks for higher elevations. Currently.. Water vapor imagery shows a low pressure system over southern California, beginning to make its way into southern Nevada. Moist southwesterly flow aloft is increasing overhead, as the low continues to advance slowly eastward. Lingering convection over our far southeastern plains has mostly diminished, though a few lightning strikes have been noted this hour. Light showers over the area should continue to push southeastward this morning, with cloud cover increasing elsewhere. Dewpoints are high, as multiple outflows have worked their way across the plains and into the terrain overnight, which should help to set the stage for today's convection. Rest of Today.. With abundant moisture working its way into the region under deep southwesterly flow, expecting both more coverage and higher intensity with today's thunderstorm activity. High res model guidance continues to show an early start for convection, especially over portions of our eastern mountains and mountain adjacent plains. This area is starting out the day with lingering moisture and cloud cover, so depending on how early we manage to get some clearing, we could see storms developing as early as noon. The NAM 3k has over 2000 J/kg of CAPE and 1300 J/kg of DCAPE through portions of Pueblo and Huerfano counties at that time, which could mean an early start to severe winds across portions of our central plains. Better chances for all modes of severe will exist across our southern and southeastern plains later in the afternoon, where nearly 3000 J/kg of CAPE is forecast to be available, along with at least 25 to 35kt of bulk shear. SPC has portions of Las Animas and Baca counties under a slight risk for severe thunderstorms this afternoon and this evening. Primary risks will be large hail and severe winds, though there will be risk for tornadoes and landspouts as well, especially along any outflow or moisture boundaries that manage to setup later in the afternoon and evening. Another risk with today's convection will be the potential for torrential rainfall, especially for urban areas, burn scars, and areas that are still saturated from Tuesday's activity. PWATs are over 150% of normal this afternoon, when our region will also fall under the most favorable area of diffluence aloft. The WPC has our southeastern plains under a slight risk for excessive rainfall, with a mention of potential rainfall rates in excess of 1.5 inches per hour. The rest of our plains, to include the I-25 corridor, along with the eastern mountains and portions of Teller county, also fall under a marginal risk for excessive rainfall today. Tonight.. Showers and thunderstorms begin to clear from northwest to southeast, with our central mountains clearing soon after sunset and our southeastern plains potentially holding on to showers and weak storms through the early morning hours of tomorrow. Overnight lows stay mild, under mostly cloudy skies. .LONG TERM...(Thursday through Tuesday) Issued at 355 AM MDT Wed May 31 2023 Key messages: 1) Chance for severe thunderstorms across the far southeast corner of the state on Thursday, with widespread showers and thunderstorms elsewhere. Daily chance for rain and storms through the extended period. 2) Potential for excessive rainfall each day over the weekend and into the next week. Thursday...The upper low tracks over the Four Corners during the morning as it starts to weaken and fill in, then slides up into WY as a secondary low or piece of energy moves into AZ. Convection will linger through the morning due to decent bulk shear of 35-40 kts and available llvl moisture, then become widespread through the afternoon and evening with heating and increasing CAPE. The best CAPE, around 2500 j/kg, will be found over the southeast corner of the state, where SPC has drawn a Marginal area for severe thunderstorm potential. The remainder of the plains is forecast to develop around 1500 j/kg of CAPE so widespread convection is anticipated, and WPC has also included a Marginal area for excessive rainfall over the southeast corner as well as for the higher terrain and northwestern CO. Temps are forecast to be slightly cooler, with highs in the mid 60s to lower 70s for the high valleys, and 70s to around 80F for the plains. Friday through Sunday...A large, ill-defined area of low pressure will park over the Intermountain West and Great Basin over the weekend, allowing a weak but persistent easterly flow to develop across the region. This will mean a daily chance of widespread showers and thunderstorms, though severe thunderstorms are not expected at this time. Instead, excessive rainfall will become a concern as the influx of moisture bumps PWAT levels to 150-200% of normal. Area burn scars, as well as high flowing rivers, will need to be monitored. As for temps, plan on below normal readings for this time of year, with highs in the 60s for the high valleys, and across the plains 70s on Fri dropping into the 60s to lower 70s for Sat and Sun. Monday and Tuesday...Long range models are now trying to bring another upper closed low onshore across southern CA on Mon, with temporary ridging developing ahead of it once again over NM, CO and the Panhandles. Abundant llvl moisture will still be in place so daily convection is expected, but temps will start to warm back up both days, nearing seasonal normals by Tue. Moore && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1109 AM MDT Wed May 31 2023 VFR condition are likely for the next 24 hours for all 3 taf sites KPUB, KALS and KCOS. Winds will be primarily diurnally driven. The only concern today is passing showers/tsra this afternoon and early evening. The overall best chance of thunder will be over KALS, with a lesser chance at KALS and isold activity at best over KPUB. Any storms in the vcnty of the TAF sites could caused gusty outflow winds. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...EHR LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, May 31, 10:37 AM MDT, 3 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1037 AM MDT Wed May 31 2023 COZ058>089-093>099-011645- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1037 AM MDT Wed May 31 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Locally heavy rain will be possible today over all of the mountains and valleys of southern Colorado. Rainfall amounts of up to a half of an inch will be possible with the strongest storms. If heavy rain falls on one of the many burn scars across the region, then flash flooding may occur. In addition to the heavy rain, areas of small hail, which could accumulate on roadways, will be possible. If traveling in the mountains today, be alert for rocks on the roadways and possible flash flooding. There will be a chance of isolated marginally severe storms along with locally heavy rain this afternoon across the plains. The greatest chance for severe thunderstorm activity will be along the Colorado and Kansas border, and along the Colorado and New Mexico border. Hail up to 1 inch in diameter will be possible along with wind gusts to 60 mph. Local flash flooding will be possible, especially in areas which saw heavy rain yesterday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Showers and thunderstorms are expected across the entire area on Thursday, with the main threats being wind gusts to 50 mph, small hail and cloud to ground lightning. There is the potential for severe thunderstorms over the far southeast corner of Colorado, producing wind gusts up to 60 mph and hail up to one and a half inches in diameter. As moisture increases across the area, periods of heavy rain and excessive rainfall will become a concern starting on Thursday, and lasting over the weekend. The weather pattern will remain quite unsettled over the weekend, and locally heavy rain will be likely, In addition, strong storms will continue to be a threat, but the intensity of the storms may be less due to the cooler temperatures. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. Hodanish
In the hours before
Special weather statement, May 31, 10:05 AM MDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1005 AM MDT Wed May 31 2023
COZ072-074-087-311630-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
1005 AM MDT Wed May 31 2023
...A strong thunderstorm will impact portions of south central
Huerfano and northeastern Costilla Counties, including the Spring
Burn scar, through 1030 AM MDT...
At 1003 AM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Spring Burn Scar south of Highway 160 in Huerfano
county, moving northeast at 20 mph.
This storm was producing brief heavy rain and hail
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Spring Burn Scar north of Highway 160 and La Veta around 1020 AM
MDT.
Other locations in the path of this storm include eastern Spring Burn
Scar south of Highway 160 in Costilla county and La Veta Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3738 10507 3749 10523 3775 10515 3759 10487
TIME...MOT...LOC 1603Z 205DEG 16KT 3749 10513
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HodanishSpecial weather statement, May 31, 1:17 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
117 PM MDT Wed May 31 2023
COZ089-093-311945-
Crowley County CO-La Junta Vicinity/Otero County CO-
117 PM MDT Wed May 31 2023
...A strong thunderstorm will impact portions of northeastern Otero
and southeastern Crowley Counties through 145 PM MDT...
At 117 PM MDT, Doppler radar was tracking a strong thunderstorm over
Swink, or near La Junta, moving north at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Junta, North La Junta, Swink and Cheraw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3794 10355 3798 10369 3826 10361 3819 10340
TIME...MOT...LOC 1917Z 195DEG 16KT 3802 10358
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
kamSpecial weather statement, May 31, 1:35 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
135 PM MDT Wed May 31 2023
COZ097-312000-
Las Animas Vicinity/Bent County CO-
135 PM MDT Wed May 31 2023
...A strong thunderstorm will impact portions of northeastern Bent
County through 200 PM MDT...
At 135 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hasty, or 20 miles west of Lamar, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hasty, McClave, John Martin Reservoir and Caddoa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3792 10297 3803 10313 3826 10296 3812 10275
TIME...MOT...LOC 1935Z 213DEG 17KT 3805 10299
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 6:19 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| May 30, 6:19 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 26 min |
| May 30, 6:44 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 31 min |
| May 30, 6:47 PM MDT | Special Weather Statement | PUB | Baca | 28 min |
| May 30, 7:12 PM MDT | Flash Flood Warning | PUB | Prowers | 3 hr |
| May 31, 10:05 AM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| May 31, 1:17 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| May 31, 1:35 PM MDT | Special Weather Statement | PUB | Bent | 25 min |
| May 31, 1:51 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 39 min |
| May 31, 2:11 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 34 min |
| May 31, 2:26 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 34 min |
| May 31, 2:31 PM MDT | Special Weather Statement | PUB | Kiowa | 59 min |
| May 31, 2:32 PM MDT | Special Weather Statement | PUB | Prowers | 43 min |
| May 31, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 32 min |
| May 31, 2:55 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 50 min |
| May 31, 3:16 PM MDT | Special Weather Statement | PUB | Kiowa | 44 min |
| May 31, 3:29 PM MDT | Tornado Warning | PUB | Kiowa | 18 min |
| May 31, 3:58 PM MDT | Special Weather Statement | PUB | Kiowa | 62 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.